MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 5095 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 5095 SURGICAL TABLE
Model Number 5095 SURIGICAL TABLE
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 05/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, an employee obtained an injury to their back while attempting to re-position one of their 5095 surgical tables that was sticking to the floor.No report of procedure delay.The user facility did not disclose if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the table and found it to be operating properly.The technician observed the floor and floor locks and found that there was resistance when attempting to move the unlocked table.The technician noted debris on the floor locks and determined that the cause of the 5095 surgical table sticking to the floor is likely attributed to the solution utilized by facility personnel to clean the floor.The facility utilizes diversey virex plus one-step disinfectant cleaner & deodorizer to clean the floor.It is unknown if the user facility follows the directions for use as indicated on the label.The 5095 general surgical table operator manual states (6-6), "cleaning casters and floor locks (weekly) check table casters and floor locks for accumulated debris." the technician inspected the other 5095 surgical tables at the user facility and observed similar debris on the floor locks.The technician proactively replaced the floor locks, tested the tables, confirmed them to be operating according to specification, and returned them to service.A steris account manager will provide in-service training on the proper cleaning techniques for the 5095 surgical table.No additional issues have been reported.
 
Additional Manufacturer Narrative
A steris account manager completed an in-service training on the proper cleaning techniques for the 5095 surgical table.No additional issues have been reported.

Brand Name
5095 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key14573588
Report Number1043572-2022-00041
Device Sequence Number5077440
Product Code FQO
UDI-Device Identifier00724995195649
UDI-Public00724995195649
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5095 SURIGICAL TABLE
Device Catalogue NumberST015211002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown